CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Joint Switch Upgrade and Controller Deployment in Hybrid Software-Defined Networks 期刊论文
IEEE JOURNAL ON SELECTED AREAS IN COMMUNICATIONS, 2019, 卷号: 37, 期号: 5, 页码: 1012-1028
Authors:  Guo, Zehua;  Chen, Weikun;  Liu, Ya-Feng;  Xu, Yang;  Zhang, Zhi-Li
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Complexity analysis  controller deployment  heuristic algorithm  hybrid software-defined networking (SDN)  switch upgrade  upgrade budget  
空间激光干涉引力波探测与早期宇宙结构形成 期刊论文
天文学进展, 2015, 卷号: 033, 期号: 001, 页码: 59
Authors:  龚雪飞;  徐生年;  袁业飞;  白姗;  边星;  曹周键;  陈葛锐;  董鹏;  高天舒;  高伟;  黄双林;  李玉龙;  刘影;  罗子人;  邵明学;  孙宝三;  唐文林;  于品;  徐鹏;  臧云龙;  张海鹏;  刘润球
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
基于切换系统理论的有源电力滤波器交流侧电感值设计 期刊论文
电力系统保护与控制, 2011, 卷号: 039, 期号: 015, 页码: 110
Authors:  张永峰;  程新功;  宗西举;  张奉军;  郭宝珠;  陈晓红;  徐刚
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Finite element analysis for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2006, 卷号: 49, 期号: 1, 页码: 109-129
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
elastic multi-structures  finite elements  generalized Korn's inequality  unique solvability  error estimates  
吴消元法和吴微分特征列法在lagrange系统中的应用 期刊论文
中国科学院研究生院学报, 2006, 卷号: 23, 期号: 6, 页码: 721
Authors:  贾屹峰;  陈玉福;  许志强
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
吴消元法在lagrange和hamilton方程中的应用 期刊论文
应用数学和力学, 2006, 卷号: 27, 期号: 10, 页码: 1226
Authors:  陈玉福;  许志强;  贾屹峰
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Some studies on mathematical models for general elastic multi-structures 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2005, 卷号: 48, 期号: 7, 页码: 986-1007
Authors:  Huang, JG;  Shi, ZC;  Xu, YF
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
elastic multi-structures  mathematical models  unique solvability  generalized Korn's inequality  equilibrium equations  
一般组合弹性结构的有限元分析 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 010, 页码: 1100
Authors:  黄建国;  石钟慈;  徐一峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一般组合弹性结构的数学模型 期刊论文
中国科学a辑数学, 2005, 卷号: 035, 期号: 006, 页码: 664
Authors:  黄建国;  石钟慈;  徐一峰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A trick loop algebra and a corresponding Liouville integrable hierarchy of evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 21, 期号: 2, 页码: 445-456
Authors:  Zhang, YF;  Xu, XX
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30